Side affects

I have recently had a 10cm Cyst removed along with my right Ovary. They had to cut me open and I was in hospital for 4 days. I am now home trying to recover. Still in a bit of pain, but moving a bit better. I have now finished (4 days ago) my antibiotics. The antibiotics gave me a horrible taste in my mouth. I now have a furry tongue. I have been trying 2-3 times a day to clean my teeth and brush my tongue and am using a strong month wash, but it's not going. When I eat food gets stuck on it and is annoying.

Not sure what to do. I don't want to go back to the GP. I Hate my Doctors surgery, they are really unhelpful.

Any Advice?

4 Replies

oldestnewest
  • Could it be oral thrush from the antibiotics?

  • Oral thrush from the antibiotics. You need nystatin drops for your mouth. Just book an appointment with gp and ask for him to prescribe it for you. In the meantime use chlorhexidine mouthwash, can get in any pharmacy, just ask them. They may be able to give you nystatin over the counter as well actually (I'm a nurse)

    Hope it goes away soon xxx

  • i agree -thrush it is. No amount of tongue scraping and tooth brushing will help.Pop to your chemists for oral thrush remedies. Explain that you have just finished antibiotics and they should be able to sort you out without needing to see a GP. There are prescription strength ones if the over the counter sort don't resolve the problem.

    It is exceedingly common to get this, and also vaginal thrush too, after antibiotics. It was probably mentioned on the insert that came with your antibiotics.

  • Hi I can relate to this having had a similar operation for the same size cyst 5-6 weeks ago. My operation didn't go to plan and I had to return, but I shan't bore you with that problem.

    But I did have that tongue issue whilst in hospital it was a shock and horrible. I was given nystatin drops and it clears it up within a few days..

    It was caused by pain killers and antibiotics..

    Get this from your GP and yoiu be fine ... X

You may also like...